# SDR 2001F00730

- Difficulty date: December 3, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N117TA
- Make and model: Cessna 550
- Aircraft serial: 5500464
- Aircraft time: 6,558 hours, 5,896 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: DW6
- Condition: Frozen
- Location: Bellcrank
- Part time: 6,558 hours, 5,896 cycles
- Component: Bellcrank, Cessna, NA
- Component part number: 55653456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ELEVATOR BELLCRANK BEARING DW6 FROZE CAUSING BELLCRANK MOUNTING BOLT TO ROTATE AND ENLARGE MOUNTING HOLES IN BELLCRANK SUPPORT ASSEMBLY BRACKETS 565344-17 AND 5565344-18.
